# SDR UPS03140660

- Difficulty date: May 5, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Failed
- Location: Door Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUTONOMOUS STANDBY POWER SUPPLY UNIT FAILED BITE TEST     R&R AUTONOMUS STANDBY POWER SUPPLY POWER M/M 52-73-18. THIS CLEARS M 259193 PLACARD REMOVED.
